Current time in Korea 13:28 Nov 30 (Mon) Year 2020 KCS KCS Publications
KCS Publications
My Journal  Log In  Register
HOME > Search > Browsing(BKCS) > Archives

Bulletin of the Korean Chemical Society (BKCS)

ISSN 0253-2964(Print)
ISSN 1229-5949(Online)
Volume 24, Number 8
BKCSDE 24(8)
August 20, 2003 

Nonlinear Response of Classical Dynamical Systems to Short Pulses
Christoph Dellago, Shaul Mukamel
Chaos, Classical statistical mechanics, Nonlinear spectroscopy
Valuable insight into the nonlinear dynamics of a system can be gleaned from its response to a single intense short pulse. We derive expressions for the corresponding nonlinear response functions and show that the fluctuation-dissipation theorem may be extended beyond the linear response limit to an arbitrary pulse intensity. As an illustrative example, we calculate response functions up to 11th order for the regular Lorentz gas in two dimensions.
1107 - 0
Full Text